Ask an expert
Question

06 Jul 2010

Spotting on Depo?
Hi doctor, I have endomtriosis and a fibroid as well. Currently I am on Depo and have been for about 3 years now. The problem I have is what doctors have called spoting. At any stage during the 3 months i will start bleeding. This ranges from a dark brown discharge like wetness to a sudden burst of fresh red blood and then a day later some of the brown blood and then perhaps nothing again. Can you please advise what you think this might be and what I can do about it?

Thanks
Answer 316 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a common side effect of Depo. It could also be that the fibroid is causing the spotting. If your family is complete and the fibroid is large, hysterectomy is an option.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote